RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 3  


Ordinary Differential Equations
Integral representations of discontinuous solutions of a singular second-order differential operator on a finite interval
O. V. Belyantsev
291
On the basis property of Riesz means of spectral expansions corresponding to a nonself-adjoint ordinary differential operator of higher order: I
A. M. Zuev
301
Complete and partial averaging of nonautonomous nonlinear dissipative systems
I. V. Gusakov, A. V. Danilin
312
Equiconvergence of biorthogonal expansions in root functions of differential operators: II
V. M. Kurbanov
319
Asymptotic behavior of the spectral measure of the operator family $-y"-\varepsilon xy$
A. S. Pechentsov, A. Yu. Popov
336
A formula for the minimal exponent of a three-dimensional system
I. N. Sergeev
345
A remark on Bressan’s regularization theorem
V. V. Filippov
355
Properties of differential and approximate finite-difference equations
L. Z. Fishman
359

Partial Differential Equations
An a priori estimate for the norms of solutions of the Dirichlet problem for a class of regular operators
A. G. Bagdasarian
365
The basis property of a system of root functions of a nonlocal problem for a third-order equation with a parabolic-hyperbolic operator
A. S. Berdyshev
372
Moment functions of the solution of the Cauchy problem for a first-order linear differential equation with random coefficients
V. G. Zadorozhniy, L. N. Stroeva
377
The fourier method in the Cauchy problem and absolutely representing systems of exponentials: III
Yu. F. Korobeinik
386
A nonlocal boundary value problem for a higher-order mixed equation
G. P. Paskalev
393
A class of parabolic functional-differential equations of nonlinear optics
A. V. Razgulin
400
Some properties of the parabolic volume mass potential: II
M. F. Cherepova
408

Short Communications
Asymptotic behavior of solutions of some nonautonomous differential equations
A. M. A. Abou-El-Ela, A. I. Sadek
415
A class of inverse problems for a quadratic pencil of Sturm-Liouville operators
I. M. Guseinov, I. M. Nabiev
418
On the solution of the Frankl problem
A. V. Pskhu
421
Some estimates in $\mathbb R^n$ for linear partial differential $\Phi_+$-operators
V. M. Tyurin
423
Self-similar solutions of a system of two nonlinear partial differential equations
V. V. Tsegel'nik
425

Science People
Abdel’khak Safiullovich Galiullin
V. G. Veretennikov, I. A. Mukhametzyanov, R. G. Mukharlyamov, V. V. Rumyantsev, V. M. Savchin, V. M. Filippov, A. A. Shestakov
427
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019